Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Inducing stability conditions


Authors: Emanuele Macrì, Sukhendu Mehrotra and Paolo Stellari
Journal: J. Algebraic Geom. 18 (2009), 605-649
DOI: https://doi.org/10.1090/S1056-3911-09-00524-4
Published electronically: March 10, 2009
MathSciNet review: 2524593
Full-text PDF

Abstract | References | Additional Information

Abstract: We study stability conditions induced by functors between triangulated categories. Given a finite group acting on a smooth projective variety, we prove that the subset of invariant stability conditions embeds as a closed submanifold into the stability manifold of the equivariant derived category. As an application, we examine stability conditions on Kummer and Enriques surfaces and we improve the derived version of the Torelli Theorem for the latter surfaces already present in the literature. We also study the relationship between stability conditions on projective spaces and those on their canonical bundles.


References [Enhancements On Off] (What's this?)

  • 1. W. Barth, K. Hulek, C. Peters, A. Van de Ven, Compact complex surfaces, Springer (2004). MR 2030225 (2004m:14070)
  • 2. A. Bayer, Polynomial Bridgeland stability conditions and the large volume limit, arXiv:0712.1083.
  • 3. A. A. Beilinson, Coherent sheaves on $ \mathbb{P}^n$ and problems in linear algebra, Functional Anal. Appl. 12 (1978), 214-216. MR 509388 (80c:14010b)
  • 4. J. Bernstein, V. Lunts, Equivariant sheaves and functors, Lecture Notes in Mathematics 1578, Springer (1994). MR 1299527 (95k:55012)
  • 5. A.I. Bondal, Representations of associative algebras and coherent sheaves, Math. USSR-Izv. 34 (1990), 23-42. MR 992977 (90i:14017)
  • 6. T. Bridgeland, Stability conditions on triangulated categories, Ann. Math. 166 (2007), 317-346. MR 2373143
  • 7. T. Bridgeland, Stability conditions on K3 surfaces, Duke Math. J. 141 (2008), 241-291. MR 2376815 (2009b:14030)
  • 8. T. Bridgeland, $ T$-structures on some local Calabi-Yau varieties, J. Algebra 289 (2005), 453-483. MR 2142382 (2006a:14067)
  • 9. T. Bridgeland, Stability conditions and Kleinian singularities, arXiv:math.AG/ 0508257.
  • 10. T. Bridgeland, Stability conditions on a non-compact Calabi-Yau threefold, Comm. Math. Phys. 266 (2006), 715-733. MR 2238896 (2007d:14075)
  • 11. T. Bridgeland, Spaces of stability conditions, arXiv:math/0611510.
  • 12. T. Bridgeland, A. King, M. Reid, The McKay correspondence as an equivalence of derived categories, J. Am. Math. Soc. 14 (2001), 535-554. MR 1824990 (2002f:14023)
  • 13. T. Bridgeland, A. Maciocia, Complex surfaces with equivalent derived categories, Math. Z. 236 (2001), 677-697. MR 1827500 (2002a:14017)
  • 14. M. Douglas, Dirichlet branes, homological mirror symmetry, and stability, Proc. Int. Congr. Math. Beijing (2002), 395-408. MR 1957548 (2004c:81200)
  • 15. W. Geigle, H. Lenzing, A class of weighted projective curves arising in representation theory of finite-dimensional algebras, in: Singularities, representation of algebras, and vector bundles (Lambrecht, 1985), 265-297, Lecture Notes in Math. 1273, Springer (1987). MR 915180 (89b:14049)
  • 16. A.L. Gorodentsev, A.N. Rudakov, Exceptional vector bundles on projective spaces, Duke Math. J. 54 (1987), 115-130. MR 885779 (88e:14018)
  • 17. E. Horikawa, On the periods of Enriques surfaces. I, Math. Ann. 234 (1978), 73-88. MR 0491725 (58:10927a)
  • 18. E. Horikawa, On the periods of Enriques surfaces. II, Math. Ann. 235 (1978), 217-246. MR 0491726 (58:10927b)
  • 19. S. Hosono, B.H. Lian, K. Oguiso, S.-T. Yau, Autoequivalences of derived category of a K3 surface and monodromy transformations, J. Alg. Geom. 13 (2004), 513-545. MR 2047679 (2005f:14076)
  • 20. D. Huybrechts, Fourier-Mukai transforms in algebraic geometry, Oxford Science Publications (2006). MR 2244106 (2007f:14013)
  • 21. D. Huybrechts, E. Macrì, P. Stellari, Stability conditions for generic K3 categories, Compositio Math. 144 (2008), 134-162. MR 2388559 (2009a:14050)
  • 22. D. Huybrechts, E. Macrì, P. Stellari, Derived equivalences of K3 surfaces and orientation, arXiv:0710.1645.
  • 23. D. Huybrechts, P. Stellari, Equivalences of twisted K3 surfaces, Math. Ann. 332 (2005), 901-936. MR 2179782 (2007b:14083)
  • 24. A. Ishii, K. Ueda, H. Uehara, Stability conditions and $ A_n$-singularities, math.AG/ 0609551.
  • 25. A. Ishii, H. Uehara, Autoequivalences of derived categories on the minimal resolutions of $ A_n$-singularities on surfaces, J. Differential Geom. 71 (2005), 385-435. MR 2198807 (2006k:14024)
  • 26. D. Joyce, Holomorphic generating functions for invariants counting coherent sheaves on Calabi-Yau 3-folds, Geom. Topol. 11 (2007), 667-725. MR 2302500 (2008d:14062)
  • 27. H. Kajiura, K. Saito, A. Takahashi, Matrix factorizations and representations of quivers II: Type ADE case, Adv. Math. 211 (2007), 327-362. MR 2313537 (2008g:16027)
  • 28. J.H. Keum, Every algebraic Kummer surface is the K3-cover of an Enriques surface, Nagoya Math. J. 71 (2005), 385-435. MR 1060704 (91f:14036)
  • 29. M. Kontsevich, Y. Soibelman, Stability structures, motivic Donaldson-Thomas invariants and cluster transformations, arXiv:0811.2435.
  • 30. E. Macrì, Some examples of spaces of stability conditions on derived categories, math.AG/0411613.
  • 31. E. Macrì, Stability conditions on derived categories, Ph.D. Thesis, SISSA (2006).
  • 32. E. Macrì, Stability conditions on curves, Math. Res. Lett. 14 (2007), 657-672. MR 2335991 (2008k:18011)
  • 33. E. Macrì, S. Mehrotra, Remarks on stability conditions on local Calabi-Yau varieties, in preparation.
  • 34. D.R. Morrison, On K3 surfaces with large Picard number, Invent. Math. 75 (1984), 105-121. MR 728142 (85j:14071)
  • 35. S. Mukai, On the moduli space of bundles on K3 surfaces, I, In: Vector Bundles on Algebraic Varieties, Oxford University Press, Bombay and London (1987), 341-413. MR 893604 (88i:14036)
  • 36. V.V. Nikulin, Finite automorphism groups of Kähler K3 surfaces, Trans. Moscow Math. Soc. 38 (1980), 71-135.
  • 37. S. Okada, Stability manifold of $ \mathbb{P}^1$, J. Algebraic Geom. 15 (2006), 487-505. MR 2219846 (2007b:14036)
  • 38. S. Okada, On stability manifolds of Calabi-Yau surfaces, Int. Math. Res. Not. (2006), ID 58743. MR 2276354 (2007j:14060)
  • 39. D. Orlov, Equivalences of derived categories and K3 surfaces, J. Math. Sci. 84 (1997), 1361-1381. MR 1465519 (99a:14054)
  • 40. R. Pandharipande, R. Thomas, Curve counting via stable pairs in the derived category, arXiv:0707.2348.
  • 41. R. Pandharipande, R. Thomas, Stable pairs and BPS invariants, arXiv:0711.3899.
  • 42. D. Ploog, Group of autoequivalences of derived categories of smooth projective varieties, Ph.D. Thesis, FU-Berlin (2004).
  • 43. D. Ploog, Equivariant autoequivalences for finite group actions, Adv. Math. 216 (2007), 62-74. MR 2353249
  • 44. A. Polishchuk, Constant families of $ t$-structures on derived categories of coherent sheaves, Mosc. Math. J. 7 (2007), 109-134. MR 2324559 (2008e:14020)
  • 45. P. Seidel, R. Thomas, Braid group actions on derived categories of coherent sheaves, Duke Math. J. 108 (2001), 37-108. MR 1831820 (2002e:14030)
  • 46. R. Thomas, Stability conditions and the Braid group, Comm. Anal. Geom. 14 (2006), 135-161. MR 2230573 (2007j:53113)
  • 47. Y. Toda, Stability conditions and crepant small resolutions, Trans. Amer. Math. Soc. 360 (2008), 6149-6178. MR 2425708
  • 48. Y. Toda, Stability conditions and Calabi-Yau fibrations, J. Algebraic Geom. 18 (2009), 101-133. MR 2448280
  • 49. Y. Toda, Limit stable objects on Calabi-Yau 3-folds, arXiv:0803.2356.
  • 50. Y. Toda, Generating functions of stable pair invariants via wall-crossings in derived categories, arXiv:0806.0062.
  • 51. K. Ueda, Homological Mirror Symmetry and Simple Elliptic Singularities, math.AG/ 0604361.


Additional Information

Emanuele Macrì
Affiliation: Hausdorff Center for Mathematics, Mathematisches Institut, Universität Bonn, Beringstr. 1, 53115 Bonn, Germany
Address at time of publication: Department of Mathematics, University of Utah, 155 South 1400 East, Salt Lake City, Utah 84112-0090
Email: macri@math.uni-bonn.de {and} macri@mpim-bonn.mpg.de, macri@math.utah.edu

Sukhendu Mehrotra
Affiliation: Department of Mathematics and Statistics, University of Massachusetts- Amherst, 710 N. Pleasant Street, Amherst, Massachusetts 010003
Email: mehrotra@math.umass.edu

Paolo Stellari
Affiliation: Dipartimento di Matematica “F. Enriques”, Università degli Studi di Milano, Via Cesare Saldini 50, 20133 Milano, Italy
Email: paolo.stellari@unimi.it

DOI: https://doi.org/10.1090/S1056-3911-09-00524-4
Received by editor(s): April 29, 2007
Received by editor(s) in revised form: April 17, 2008
Published electronically: March 10, 2009

American Mathematical Society